# SDR DALA2022121308083

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frms 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR.30 TO FR.31 BTW STR1L TO STR1R ON UPPER FUSELAGE. CORRECTIVE ACTION: EXISTING ALTERATION INSTALLED PER 2325-01059-03. INSTALLATION IS APPROVED BY STC . STC IS APPROVED FOR DAMAGE TOLERANCEIN ACCORDANCE WITH FAR 25.47 AND 25.571. AS PER ER/A #603078-14 JOB COMPLETE. (2533320)
